|RITONAVIR and WELLBUTRIN
May 5, 2008
My doctor gave me a prescription for Bupropion the other day and I am now concerned about drug interactions. I have found information on this site as well as others that indicates that Ritonavir coupled with Wellbutrin/Bupropion may in fact be risky. I have been prescribed 150 mg SR tablets of Wellbutrin. I also take Kaletra. What are the risks and would you recommend a different antidepressant?
| Response from Dr. Horwath
Ritonavir has a significant risk of interactions with some psychotropic drugs, like some benzodiazepines. However, there is no reason to expect an interaction between ritonavir and buproprion. These drugs are metabolized by different enzymes and have little risk of a clinically significant interaction.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Lap Dance Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
- Can You Get Hepatitis B After Vaccine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.